# SDR DALA13011153314

- Difficulty date: March 9, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 28,138 hours, 3,704 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRDSTRIKE DAMAGE ON SLAT NR 5 DENT 12" LONG, 5.5" HIGH, 1" DEEP BETWEEN D NOSE FRAMES 2 AND 3 COUNTING FROM INBD.  REFORMED RIB AND INSTALLED SHIM IAW ER/A 512430-14 AND SRM 57-40 LP 8552383.
